# SDR IPXA201409084201

- Difficulty date: May 20, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: ARB7640501
- Condition: Gouged
- Location: Lws 1093
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, GOUGES IN THE BORES OF ATTACH BOLT HOLES FOR LT WINGLET IN LWS 1093 BULKHEAD.  REPAIRED LWS 1093, BULKHEAD IAW STASA EA 011-5710-01-A5495 REV IR AND EO 5710-55413-A.
